# SDR R61A2022111900732

- Difficulty date: October 26, 2022
- Submitted: November 19, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III FLOOR STRUCTURE RH SHEAR PANEL BETWEEN FR 87 AND FR 88. R&R'ED SHEAR PANEL ON CF III FLOOR STRUCTURE RH SHEAR PANEL BETWEEN FR 87 AND FR 88. IAW EMB 170/175 SRM 51-42-01, SRM 51-42-02, AND SRM 51-43-01
